# SDR DALA2022041102509

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION SHEAR TIE LOCATED AT FR 28 BTW STR 41R TO STR 42R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED NEW SHEAR TIE LOCATED AT FR28 BTW STR 41R TO STR 42R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-72-11.(2188939)
